# SDR FDEA201008062865

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562366
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ILLEGAL REPAIR (STRINGER) STR 27L BS 540 - BS 560 FWD PIT. CUT OUT STRINGER SECTION FROM STA 550 TO 590 STR 27L IAW SRM 53-10-3 FIG 1. FAB REPAIR PARTS HAT SECTION MAT USED BAC1498-141 7075-T6 2 EA DIM 21" LONG AND 22" LONG.  2 EA SPLICERS, MAT USED BAC1498-132 7075-T6 DIM 13" LONG & 13.5" LONG AND 6 EA   STRAP'S MAT USED 7075-T6 .050" DIM 4 EA (10.5" X .7500") AND 2 EA (13.2500" X .7500") IAW SRM 53-10-3, FIG 1 AND 53-10-2, FIG 9, INSTALLED REPAIR STRINGER IAW SRM 51-30-2, REV 103.
